Alert archive / Wisconsin / Flash Flood Warnings in 2017

Flash Flood Warning 11, NWS La Crosse, WI

July 20, 2017Buffalo County, Trempealeau County, Wisconsin

NWS La Crosse, WI issued this flash flood warning at Jul 20, 2017, 2:02 AM CDT for Buffalo County, Trempealeau County, Wisconsin. It was in force for 6 hr. 8 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 20, 2017, 2:02 AM CDT (07:02 UTC)
Expired
Jul 20, 2017, 8:30 AM CDT
In force
6 hr
Issued by
NWS La Crosse, WI
Area
Storm-based polygon
Flood severity
None

Counties Buffalo County, WI, Trempealeau County, WI

The radar

The La Crosse radar (KARX), 52 km from the middle of the area, began a volume at 07:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 20, 3:26 AM CDTFLASH FLOODArcadia, WIREPORTS OF WATER RESCUES ONGOING IN ARCADIA. ALL ROADS INTO ARCADIA CLOSED DUE TO FLOODING. RELAYED VIA WKBT.
Jul 20, 5:00 AM CDTHEAVY RAIN 6.243 Nnw Frenchville, WI
Jul 20, 5:38 AM CDTFLASH FLOODBlair, WIHIGHWAY 95 BETWEEN BLAIR AND THE JACKSON COUNTY LINE CLOSED.
Jul 20, 6:25 AM CDTHEAVY RAIN 6Dodge, WIRELAYED VIA WKBT.
Jul 20, 7:01 AM CDTHEAVY RAIN 7.44Arcadia, WI
Jul 20, 8:00 AM CDTHEAVY RAIN 7Nelson, WI
Jul 20, 8:23 AM CDTFLOODBlair, WIREPORTS OF 5 TO 6 FEET OF WATER IN BASEMENT IN A FEW HOMES.
Jul 20, 8:23 AM CDTFLOODGalesville, WISOME HOMES HAVE 5 TO 6 FEET OF WATER IN THE BASEMENT.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 84 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 00:00Z, 7.0 hours before the alert went out and 174 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 00:00Z on 2017-07-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 14 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 00:00Z on 2017-07-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 186 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
14 J/kg
Mixed-layer CIN
-693 J/kg
Mixed-layer LCL
1310 m above ground
0-6 km bulk shear
65 kt
0-1 km storm-relative helicity
186 m²/s²
0-3 km storm-relative helicity
251 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

975 
WGUS53 KARX 200702
FFWARX
WIC011-121-201100-
/O.NEW.KARX.FF.W.0011.170720T0702Z-170720T1100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service La Crosse WI
202 AM CDT THU JUL 20 2017

The National Weather Service in La Crosse has issued a

* Flash Flood Warning for...
  Buffalo County in west central Wisconsin...
  Southern Trempealeau County in west central Wisconsin...

* Until 600 AM CDT

* At 159 AM CDT, local law enforcement reported flash flooding 
  including some mudslides across the warned area. Up to four inches 
  of rain have already fallen. Flash flooding is occurring with some 
  road closures in effect. 

* Some locations that will experience flooding include...
  Winona, Arcadia, Wabasha, Alma, Buffalo, Trempealeau, Galesville,
  Blair, Independence, Buffalo City, Fountain City, Modena, Dodge,
  Ettrick, Waumandee, Cochrane, Nelson, Montana, Highway 88 And
  County O and Highway 95 And County D.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

&&

LAT...LON 4453 9205 4430 9117 4408 9115 4409 9120
      4405 9122 4407 9127 4407 9131 4403 9134
      4398 9133 4398 9142 4401 9146 4403 9159
      4413 9173 4416 9180 4420 9187 4427 9190
      4429 9193 4433 9192 4436 9197 4441 9208

$$

Wetenkamp
3 follow-up statements
166 
WGUS73 KARX 200828
FFSARX

Flash Flood Statement
National Weather Service La Crosse WI
328 AM CDT THU JUL 20 2017

WIC011-121-201100-
/O.CON.KARX.FF.W.0011.000000T0000Z-170720T1100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Buffalo WI-Trempealeau WI-
328 AM CDT THU JUL 20 2017

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 600 AM CDT FOR
BUFFALO AND SOUTHERN TREMPEALEAU COUNTIES...

At 325 AM CDT, local law enforcement reported flash flooding across 
the area. Radar estimates that 3 to 6 inches of rain have fallen. 
Some roads are closed across the area and mud slides have been 
reported. 

Those heading out for the morning commute, be aware of water over 
roadways and don't drive through flood waters.  Please heed road 
closures. Some roads may be washed out. 

Some locations that will experience flooding include...
Winona, Arcadia, Wabasha, Alma, Buffalo, Trempealeau, Galesville,
Blair, Independence, Buffalo City, Fountain City, Modena, Dodge,
Ettrick, Waumandee, Cochrane, Nelson, Montana, Highway 88 And County
O and Highway 95 And County D.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

&&

LAT...LON 4453 9205 4430 9117 4408 9115 4409 9120
      4405 9122 4407 9127 4407 9131 4403 9134
      4398 9133 4398 9142 4401 9146 4403 9159
      4413 9173 4416 9180 4420 9187 4427 9190
      4429 9193 4433 9192 4436 9197 4441 9208

$$

Wetenkamp
741 
WGUS73 KARX 200907
FFSARX

Flash Flood Statement
National Weather Service La Crosse WI
407 AM CDT THU JUL 20 2017

WIC011-121-201100-
/O.CON.KARX.FF.W.0011.000000T0000Z-170720T1100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Buffalo WI-Trempealeau WI-
407 AM CDT THU JUL 20 2017

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 600 AM CDT FOR
BUFFALO AND SOUTHERN TREMPEALEAU COUNTIES...

At 404 AM CDT, local law enforcement reported flash flooding across 
the area.  Water rescues were ongoing in Arcadia and all roads into 
Arcadia have been closed due to flooding. 

Excessive rainfall over the warned area will cause mud slides near
steep terrain. The mud slide can consist of rock, mud, vegetation and
other loose materials.

Some locations that will experience flooding include...
Winona, Arcadia, Wabasha, Alma, Buffalo, Trempealeau, Galesville,
Blair, Independence, Buffalo City, Fountain City, Modena, Dodge,
Ettrick, Waumandee, Cochrane, Nelson, Montana, Highway 88 And County
O and Highway 95 And County D.

To repeat, flash flooding is occurring! If you are commuting this 
morning, do not attempt to drive through flood waters. Heed road 
closures and be alert for washed out roads.  Some roads will likely 
be impassible.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

&&

LAT...LON 4453 9205 4430 9117 4408 9115 4409 9120
      4405 9122 4407 9127 4407 9131 4403 9134
      4398 9133 4398 9142 4401 9146 4403 9159
      4413 9173 4416 9180 4420 9187 4427 9190
      4429 9193 4433 9192 4436 9197 4441 9208

$$

Wetenkamp
798 
WGUS53 KARX 201047
FFWARX
WIC011-121-201330-
/O.EXT.KARX.FF.W.0011.000000T0000Z-170720T1330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service La Crosse WI
547 AM CDT THU JUL 20 2017

The National Weather Service in La Crosse has extended the

* Flash Flood Warning for...
  Buffalo County in west central Wisconsin...
  Southern Trempealeau County in west central Wisconsin...

* Until 830 AM CDT

* At 545 AM CDT, local law enforcement reported numerous road 
  closures across Buffalo and southern Trempealeau Counties. 
  Southern Trempealeau County has been especially hard hit, 
  including Arcadia and Blair. The flooding was a result of the 4 to 
  7 inches of rain that fell overnight. 

* Some locations that will experience flooding include...
  Winona, Arcadia, Wabasha, Alma, Buffalo, Trempealeau, Galesville,
  Blair, Independence, Buffalo City, Fountain City, Modena, Dodge,
  Ettrick, Waumandee, Cochrane and Nelson.

For those that are able to commute this morning, be prepared to take 
alternate routes as some roads are either closed or impassible. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

&&

LAT...LON 4453 9205 4430 9117 4408 9115 4409 9120
      4405 9122 4407 9127 4407 9131 4403 9134
      4398 9133 4398 9142 4401 9146 4403 9159
      4413 9173 4416 9180 4420 9187 4427 9190
      4429 9193 4433 9192 4436 9197 4441 9208

$$

AJ

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS La Crosse, WI wrote its last area forecast discussion before this flash flood warning went out at Jul 20, 12:25 AM CDT, 1 hour 37 minutes earlier.

Area forecast discussion, Jul 20, 12:25 AM CDT, 1 hour 37 minutes before
Area Forecast Discussion
National Weather Service La Crosse WI
1225 AM CDT Thu Jul 20 2017

.SHORT TERM...(Tonight through Thursday Night)
Issued at 222 PM CDT Wed Jul 19 2017

Attention focused on severe potential tonight. Currently watching a
complex of storms that has a history of high winds pushing across
eastern SD/southwest MN. These storms are expected to continue as
they move east/southeast along a fairly strong CAPE gradient with 70+
dew point in place south of I-90. Question is, how strong will the
storms be as they approach? Plenty of CAPE to continue fueling
storms while RAP/NAM indicating 30-35kt of 0-3km Bulk Shear for
storm organization. Will maintain a close watch of this over the next
several hours. Later this evening, after this complex passes, a
strong 850mb low level jet kicks in and will likely kick off more
storms over the existing cold pool with development expected to be .
somewhere near the I-94 corridor. Again plenty of CAPE to fuel
storms into the overnight hours with ample shear. These storms will
be elevated in nature with large hail being the main threat, along
with torrential downpours given precipitable water values nearing 2
inches. Storms look to be progressive in nature, so flooding rains
do not look likely. Although, localized ponding of water/brief
nuisance flooding cannot be ruled out.

A bit of a break in the action for Thursday as models indicating
high pressure moving in. Kept a small chance of showers/storms in
for areas south of I-90/ closer to frontal/outflow boundary left
behind from departing storms. Otherwise, a fairly warm/muggy day in
tap with highs in the 80s and dew points in the upper 60s to the
lower 70s.

Storm chances return to areas mainly south of I-94 later Thursday
night as low pressure over the Plains pulls that boundary back north
as a warm front.

.LONG TERM...(Friday through Wednesday)
Issued at 222 PM CDT Wed Jul 19 2017

Strong to severe storms look likely Friday into Friday night as a
warm front sets up across northern IA/IL and weak low pressure
tracks east out of the Central Plains. Ample CAPE and Bulk Shear
will dictate a severe threat. Looks like right now we would be north
of the warm front with elevated storms. So, main severe threat looks
to be large hail and torrential downpours/possible localized
flooding. However, if the front can manage a slight nudge north some
storms could get rooted in the boundary layer, producing a tornado
threat as well. Right now, looking like a widespread 1-2 inch
rainfall is likely south of I-94 with some localized higher amounts
as precipitable water values peak out in the 2-2.5 inch range. This
could pose a threat for some slightly more than localized flooding,
especially for those areas with poor drainage. Will maintain a
close eye on this severe/flooding potential.

Showers and a few storms still possible through the weekend as a
fairly strong mid-level trough moves slowly southeast across the
area. Otherwise, remaining very warm/humid through Saturday with
some drying/cooling on Sunday.

Looks dry on Monday into Tuesday with high pressure drifting across
the region but then shower/thunderstorm chances return Tuesday
Night/Wednesday as a cold front tracks out of the Northern Plains
into the Upper Mississippi River Valley region.

&&

.AVIATION...(For the 06Z TAFS through 06Z Thursday night)
Issued at 1225 AM CDT Thu Jul 20 2017

Some differences between the latest hi-res models on what happens
overnight. Once the current band moves off to the southeast, the
models are split as to whether this will be the last of the
convection or whether another band will form back to the west and
move over the area. Because of this will keep a VCTS going behind
this band at both airports through about 10Z. Included some fog
with MVFR conditions for late tonight with all the low level
moisture in place and light winds. Once any fog burns off later
this morning, looks like VFR conditions should prevail for the
rest of the day as convection later in the day should be well
south of both airports.

&&

.ARX WATCHES/WARNINGS/ADVISORIES...
WI...Flash Flood Watch until 7 AM CDT this morning for WIZ032>034-041-
     042.

MN...Flash Flood Watch until 7 AM CDT this morning for MNZ079.

IA...None.
&&

SHORT TERM...DAS
LONG TERM...DAS
AVIATION...04
Hazardous weather outlook, Jul 19, 8:57 PM CDT, 5 hours 5 minutes before
Hazardous Weather Outlook
National Weather Service La Crosse WI
857 PM CDT Wed Jul 19 2017

IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029-
032>034-041>044-053>055-061-201200-
Mitchell-Howard-Winneshiek-Allamakee-Floyd-Chickasaw-Fayette-
Clayton-Wabasha-Dodge-Olmsted-Winona-Mower-Fillmore-Houston-
Taylor-Clark-Buffalo-Trempealeau-Jackson-La Crosse-Monroe-Juneau-
Adams-Vernon-Crawford-Richland-Grant-
857 PM CDT Wed Jul 19 2017

This Hazardous Weather Outlook is for portions of southeast
Minnesota into central Wisconsin.

.DAY ONE...Tonight

Thunderstorms are expected during the overnight hours. The storms
will be capable of producing heavy rainfall. If the storms track
over the same areas that received heavier rains this evening,
flooding may develop. At this time it appears that portions of
southeast Minnesota into southwest and central Wisconsin will see
the heaviest rain. The heavy rain will end by 4 AM across
southeast Minnesota and by 6 AM across western into central
Wisconsin.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Thunderstorms are possible at times Thursday through Sunday. Any
storms will be capable of producing locally heavy rainfall.
Severe storms are possible Friday into Friday evening, with
damaging winds and large hail the primary threats.

Localized flooding is possible in any areas impacted by repeated
thunderstorms with heavy rainfall through late this week.

Heat indices may reach 95 to 100 across northeast Iowa into
southwest Wisconsin during the afternoon hours Thursday through
Saturday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated tonight.

.EMERGENCY MANAGEMENT COORDINATION...

No webinar is scheduled.

Wetenkamp

In the hours before

Local storm report, Jul 20, 12:54 AM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
1254 AM CDT THU JUL 20 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1253 AM     FLASH FLOOD      MINNEISKA               44.19N 91.87W
07/20/2017                   WINONA             MN   LAW ENFORCEMENT

            MUDSLIDE ON US HIGHWAY 61 NEAR MINNEISKA.

&&

MH
Local storm report, Jul 20, 1:14 AM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
114 AM CDT THU JUL 20 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 AM     HEAVY RAIN       1 WSW WEST SALEM        43.90N 91.10W
07/20/2017  M3.43 INCH       LA CROSSE          WI   NWS EMPLOYEE

            STORM TOTAL.

&&

MH
Local storm report, Jul 20, 1:55 AM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
155 AM CDT THU JUL 20 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0120 AM     FLASH FLOOD      2 E COCHRANE            44.23N 91.79W
07/20/2017                   BUFFALO            WI   LAW ENFORCEMENT

            COUNTY ROAD O IS UNDER 1 FT OF WATER, AND
            THE ROAD IS COMPLETELY CLOSED.

&&

MH
Local storm report, Jul 20, 1:56 AM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
156 AM CDT THU JUL 20 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0120 AM     FLASH FLOOD      1 NW FOUNTAIN CITY      44.13N 91.72W
07/20/2017                   BUFFALO            WI   LAW ENFORCEMENT

            STANDING WATER NEAR THE KWIK TRIP IN
            FOUNTAIN CITY.

&&

MH
Local storm report, Jul 20, 1:58 AM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
158 AM CDT THU JUL 20 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1135 PM     TSTM WND DMG     ALMA                    44.31N 91.91W
07/19/2017                   BUFFALO            WI   LAW ENFORCEMENT

            POWER LINE DOWN. TIME ESTIMATED FROM RADAR.

&&

MH
Local storm report, Jul 20, 2:01 AM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
201 AM CDT THU JUL 20 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0119 AM     FLASH FLOOD      4 NE PICKWICK           44.02N 91.55W
07/20/2017                   WINONA             MN   LAW ENFORCEMENT

            MUDSLIDE COVERING SOUTHBOUND LANES OF US
            HIGHWAY 61 AT COUNTY HIGHWAY 15.

&&

MH

The office that day

Everything else NWS La Crosse, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 19, 7:02 PM CDTSevere Thunderstorm WarningARXRichland, Vernon58 min
Jul 19, 7:20 PM CDTSevere Thunderstorm WarningARXCrawford, Grant, Richland55 min
Jul 19, 8:03 PM CDTSevere Thunderstorm WarningARXRichland27 min
Jul 19, 9:44 PM CDTFlash Flood WatchARXBuffalo, Jackson, La Crosse, Monroe, Trempealeau9 hr
Jul 19, 10:15 PM CDTRiver Flood WarningARXBuffalo, Trempealeau6 days
Jul 19, 10:59 PM CDTSpecial Weather StatementARXBuffalo, Trempealeau61 min
Jul 19, 11:38 PM CDTFlash Flood WarningARXBuffalo, Trempealeau3 hr
Jul 19, 11:42 PM CDTSpecial Weather StatementARXLa Crosse, Vernon48 min
Jul 20, 12:09 AM CDTSevere Thunderstorm WarningARXBuffalo, La Crosse, Trempealeau51 min
Jul 20, 12:39 AM CDTSevere Thunderstorm WarningARXLa Crosse, Monroe, Vernon34 min
Jul 20, 1:28 AM CDTRiver Flood WarningARXMonroe, Vernon52 hr
Jul 20, 2:13 AM CDTSevere Thunderstorm WarningARXLa Crosse, Trempealeau47 min
Jul 20, 2:20 AM CDTFlash Flood WarningARXJackson, La Crosse, Monroe6 hr
Jul 20, 2:50 AM CDTSpecial Weather StatementARXVernon40 min
Jul 20, 3:00 AM CDTFlash Flood WarningARXCrawford, Juneau, Richland, Vernon6 hr
Jul 20, 3:01 AM CDTRiver Flood WarningARXRichland, Vernon51 hr
Jul 20, 3:01 AM CDTRiver Flood WarningARXRichland, Vernon4 days
Jul 20, 3:01 AM CDTRiver Flood WarningARXVernon5 days
Jul 20, 3:01 AM CDTRiver Flood WarningARXCrawford5 days
Jul 20, 3:01 AM CDTRiver Flood WarningARXCrawford7 days
Jul 20, 3:01 AM CDTRiver Flood WarningARXCrawford8 days
Jul 20, 3:03 AM CDTRiver Flood WarningARXBuffalo, Trempealeau47 hr
Jul 20, 8:17 AM CDTAreal Flood WarningARXJackson, La Crosse, Monroe6 hr
Jul 20, 8:28 AM CDTAreal Flood WarningARXBuffalo, Trempealeau6 hr
Jul 20, 8:59 AM CDTAreal Flood WarningARXCrawford, Juneau, Richland, Vernon12 hr
Jul 20, 11:31 AM CDTFlash Flood WatchARXAdams, Buffalo, Crawford, Grant, Jackson, Juneau and 5 more40 hr
Jul 20, 2:17 PM CDTAreal Flood WarningARXJackson, La Crosse, Monroe6 hr
Jul 20, 2:26 PM CDTAreal Flood WarningARXBuffalo, Trempealeau6 hr

Nearby

Flash Flood Warnings in Wisconsin, 2017Every flash flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.